Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A constructive proof of the Poincaré-Birkhoff theorem
HTML articles powered by AMS MathViewer

by Yong Li and Zheng Hua Lin PDF
Trans. Amer. Math. Soc. 347 (1995), 2111-2126 Request permission

Abstract:

In this paper, with the use of the homotopy method, a constructive proof of the Poincaré-Birkhoff theorem is given. This approach provides a global method for finding fixed points of area-preserving maps and periodic solutions of Duffing equations.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F22, 34C25
  • Retrieve articles in all journals with MSC: 58F22, 34C25
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 2111-2126
  • MSC: Primary 58F22; Secondary 34C25
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1290734-4
  • MathSciNet review: 1290734